# SDR SIMA20130520005

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 36,016 hours, 29,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY LIGHT FLOOR STRIP LOCATED FIRST IN CABIN AT SEAT 2A INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND NR 2 EMERGENCY LIGHT DC/AC INVERTER HAD FAILED.  R & R THE NR 2 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11.  THE OPS CHECK WAS GOOD IAW AMM 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
